# SDR AUS20011111

- Difficulty date: October 17, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 57333014
- Condition: Misinstalled
- Location: Nr 2 & 3 Engines
- Part time: 19,900 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO3 ENGINE NO2 FIRE BOTTLE INCORRECTLY WIRED. PERSONNEL/MAINTENANCE ERROR.
